MAUDE Adverse Event Report: REVISION OPTICS RAINDROP NEAR VISION INLAY; CORNEAL INLAY

REVISION OPTICS RAINDROP NEAR VISION INLAY; CORNEAL INLAY
Model Number 610-0001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Keratitis (1944)
Date of Event 12/04/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The explanted inlay was not available for evaluation.The device history record review of the manufacturing lot was performed and there were no discrepancies or unusual findings related to the reported issue.Diffuse lamellar keratitis (dlk) is listed in the device labeling as a known potential risk of corneal inlay surgery and corneal flap procedures created using a femtosecond laser.(b)(4).
 
Event or Problem Description
The patient underwent implantation of the corneal inlay in the left eye on (b)(6) 2017.The patient was diagnosed with trace diffuse lamellar keratitis 3 days postoperatively; the following day the flap was lifted, and the inlay was removed and replaced with a new inlay.The cause of the dlk is not known at this time.Additional information is being requested.

Brand Name
RAINDROP NEAR VISION INLAY
Common Device Name
CORNEAL INLAY
Manufacturer (Section D)
REVISION OPTICS
25651 atlantic ocean dr.,
ste. a1
CA 92630 8835
MDR Report Key7162855
Report Number3005956347-2018-00002
Device Sequence Number1407615
Product Code LQE
UDI-Device Identifier10850394006013
UDI-Public(01)10850394006013
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150034
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date05/12/2020
Device Model Number610-0001
Device Catalogue NumberRD1-1
Device Lot Number003132
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2017
Initial Report FDA Received Date01/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FEMTOSECOND LASER
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age50 YR